Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 7, Pages 996–1003 (Mi zvmmf2689)  

This article is cited in 20 scientific papers (total in 21 papers)

Inheritance of monotonicity and convexity in local approximations

Yu. N. Subbotin


Full text: PDF file (601 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:7, 879–884

Bibliographic databases:
UDC: 519.65
MSC: 41A15
Received: 08.07.1992

Citation: Yu. N. Subbotin, “Inheritance of monotonicity and convexity in local approximations”, Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993), 996–1003; Comput. Math. Math. Phys., 33:7 (1993), 879–884

Citation in format AMSBIB
\by Yu.~N.~Subbotin
\paper Inheritance of monotonicity and convexity in local approximations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 7
\pages 996--1003
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 7
\pages 879--884

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2689
  • http://mi.mathnet.ru/eng/zvmmf/v33/i7/p996

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Subbotin, S. A. Telyakovskii, “Exact values of relative widths of classes of differentiable functions”, Math. Notes, 65:6 (1999), 731–738  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. N. Konovalov, “Approximation of Sobolev Classes by Their Finite-Dimensional Sections”, Math. Notes, 72:3 (2002), 337–349  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. T. Shevaldin, “Approksimatsiya lokalnymi parabolicheskimi splainami s proizvolnym raspolozheniem uzlov”, Sib. zhurn. vychisl. matem., 8:1 (2005), 77–88  mathnet  zmath
    4. K. V. Kostousov, V. T. Shevaldin, “Approximation by local trigonometric splines”, Math. Notes, 77:3 (2005), 326–334  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. T. Shevaldin, “Approximation by local $L$-splines corresponding to a linear differential operator of the second order”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S178–S197  mathnet  crossref  mathscinet  zmath  elib
    6. E. V. Shevaldina, “Approksimatsiya lokalnymi eksponentsialnymi splainami s proizvolnymi uzlami”, Sib. zhurn. vychisl. matem., 9:4 (2006), 391–402  mathnet
    7. Yu. N. Subbotin, “Approximations by polynomial and trigonometric splines of third order preserving some properties of approximated functions”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S231–S242  mathnet  crossref  elib
    8. E. V. Shevaldina, “Approksimatsiya lokalnymi parabolicheskimi splainami funktsii po ikh znacheniyam v srednem”, Tr. IMM UrO RAN, 13, no. 4, 2007, 169–189  mathnet  elib
    9. Yu. N. Subbotin, “Form-preserving exponential approximation”, Russian Math. (Iz. VUZ), 53:11 (2009), 46–52  mathnet  crossref  mathscinet  zmath
    10. E. V. Shevaldina, “Local $\mathcal L$-splines preserving the differential operator kernel”, Num. Anal. Appl., 3:1 (2010), 90–99  mathnet  crossref
    11. P. G. Zhdanov, V. T. Shevaldin, “Approksimatsiya lokalnymi $\mathcal L$-splainami tretego poryadka s ravnomernymi uzlami”, Tr. IMM UrO RAN, 16, no. 4, 2010, 156–165  mathnet  elib
    12. Yu. S. Volkov, E. V. Strelkova, V. T. Shevaldin, “Local approximation by splines with displacement of nodes”, Siberian Adv. Math., 23:1 (2013), 69–75  mathnet  crossref  mathscinet  elib
    13. “Yurii Nikolaevich Subbotin. (K semidesyatipyatiletiyu so dnya rozhdeniya)”, Tr. IMM UrO RAN, 17, no. 3, 2011, 8–13  mathnet
    14. Yu. S. Volkov, V. T. Shevaldin, “Usloviya formosokhraneniya pri interpolyatsii splainami vtoroi stepeni po Subbotinu i po Marsdenu”, Tr. IMM UrO RAN, 18, no. 4, 2012, 145–152  mathnet  elib
    15. E. V. Strelkova, V. T. Shevaldin, “On Lebesgue constants of local parabolic splines”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 192–198  mathnet  crossref  mathscinet  isi  elib
    16. V. T. Shevaldin, “Uniform Lebesgue constants of local spline approximation”, Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 196–202  mathnet  crossref  crossref  isi  elib
    17. V. T. Shevaldin, “On integral Lebesgue constants of local splines with uniform knots”, Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S158–S165  mathnet  crossref  crossref  isi  elib
    18. Yu. N. Subbotin, V. T. Shevaldin, “Ob odnom metode postroeniya lokalnykh parabolicheskikh splainov s dopolnitelnymi uzlami”, Tr. IMM UrO RAN, 25, no. 2, 2019, 205–219  mathnet  crossref  elib
    19. V. T. Shevaldin, “Algoritmy postroeniya lokalnykh eksponentsialnykh splainov tretego poryadka s ravnootstoyaschimi uzlami”, Tr. IMM UrO RAN, 25, no. 3, 2019, 279–287  mathnet  crossref  elib
    20. V. T. Shevaldin, “Local approximation by parabolic splines in the mean with large averaging intervals”, Math. Notes, 108:5 (2020), 733–742  mathnet  crossref  crossref  mathscinet  isi  elib
    21. Yu. S. Volkov, V. V. Bogdanov, “O pogreshnosti priblizheniya prosteishei lokalnoi approksimatsiei splainami”, Sib. matem. zhurn., 61:5 (2020), 1000–1008  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:232
    Full text:111
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021